Just a quick note to say hi! Hey, I,ve been on phentermine too for about 6-7 yrs. I lost 70 pounds. I have been afraid to death because of withdrawals and fear of weight gain. Could you tell me more of your story?
I noticed you said there was no hope, you must be the minority. I here to say different….there is help and hope, and you can find in Christ Jesus, lift it to the Lord. The maker of Heaven and Earth!!!! He is the way the truth and the Life!!
Just a quick note to say hi! Thanks so much for responding to my question about Stadol NS. I don't see a lot of abuse of that drug on here, and I would really like to talk to someone else who has quit it. I am also a 50 yr. old woman and I would just love to have someone to communicate with. Also, I am sorry about your grieving state. That is something I have not had to deal with yet, so I can only sympathize, not emphathize. Please tell me your stadol story if you would be so open and kind. Thanks, so much.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.